# SDR CAL951081

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- Engine: Ge CF650*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 9699M16P03
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 49,295 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 28 - LGW - THE NR 2 ENGINE WAS SHUT DOWN FOR LOSS OF OIL WHILE EN ROUTE TO LGW.  THE ENGINE WAS SHUT DOWN WITH POSITIVE OIL PRESSURE AND THE AIRCRAFT LANDED AT LGW WITHOUT INCIDENT.  PRELIMINARY FINDINGS REVEALED THE TRANSFER GEARBOX HAD SEPARATED FROM THE ENGINE.  PRIMARY CAUSE OF FAILURE WAS DUE TO FAILURE OF LOWER RADIAL DRIVESHAFT BEARING.  (M)
